# SDR 03FDEA01321

- Difficulty date: August 15, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 36,154 hours, 23,951 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT KEELBEAM CORD AT STA 950D, WL 148.   ACCESSED LT KEELBEAM.  REMOVED CORROSION ON L/HKEEL BEAM CORD AT BS 950D+15,   WL 148.  CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED KEELBEAM IAW FED EX EA 7-  5310-72313.  PERFOMRED SHEAR TIE REPAIR AND REINSTALLED. ALL ACCESS IAW SRM 51-30-  2, 53-10-1, 53-10-4.
